# SDR FDEA202006191281

- Difficulty date: June 19, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER INBOARD SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER  CORRODED NEAR INBOARD EDGE.  CORROSION REMOVED AND FOUND EXCEEDED LIMITS.  CORROSION REMOVAL 0.100 INCHES MAXIMUN IAW SRM 57-20-01-1A, FIGURE 101, ALLOWABLE DAMAGE 1.  REPAIRED IAW EA 1-5730-T0354588A, P1.   CLASSIFIED REPAIR AS MAJOR IAW GMM 6-2-100.
